Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation cause erectile dysfunction?

Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 531 Questions

default
Posted on Thu, 30 Mar 2017 in Men Sexual Problems
Question: I have been masturbating several times in a day for the past 15 years (Age 30) I am afraid that I am now permanently affected by erectile dysfunction. I consulted a Dr and he did certain test
doctor
Answered by Dr. Neel Kudchadkar 1 hour later
Brief Answer:
The treatment will work. Recreate yourself psychologically for best results

Detailed Answer:
Hi,

Please take a note of these points --

1. Masturbation does not lead to erectile dysfunction.
2. However, ED is most commonly the results of psychological anxiety.
3. The medicines given to you, especially stablon and clodep act in an anxiety reducing fashion.
4. The drug Tadalafil is correctly prescribed to enhance erection.

Specifically, Tadalafil increases blood supply to the penis, enhancing erection. However, this does not work if the mind is anxious, disturbed or there is not sufficient sexual stimulus.

The best way out here is to find a sexual partner.

This will eliminate both issues - fears that masturbation creates in you and a strong enough reason to get sexually aroused.

I feel that this treatment will work - however, please be patient, give it some time, 'cure' is based on multiple factors and not just by consumption of the pills.

Stay relaxed, don't stress out yourself.

Note that tadalafil needs to be taken some time before sexual activity.

I hope that your question is answered. Feel free to ask further.

Thanks.
Dr. Neel Kudchadkar




Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Stress

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I have recently had a spotty period but my boobs are sore and swollen and I have been slightly nauseous but my pregnancy test came out negative. Is it still possible to be pregnant? I know stress can cause off periods but I get stressed a lot and don t normally have issues with my period being light. When I stress it s generally just delayed a little.

doctor1 MD

MY partner had a pituitary apolexy 7 weeks ago which he had an operation on, but some of the tumour is still there. He is now on thyroxine 100 mcgs od and hydrocortisone 20mgs morning, 15mgs lunchtime and 5 mgs pm. How much alcholol is he allowed to consume in a day. Also is it possible that the pituiatary gland will work again as it was not all removed. Can hydrocortisone make you aggressive, especially when drinking alchohol his age is 42 years he is 178cm and 102 kgs

doctor1 MD

Hello Doctor,

My aunt was unwell for the past week with a possible cause of parasitic worms. She had a stay for about 3 days in the hospital which resulted in her being very week. This week when she was home she felt giddy and hit her head to the floor. The various tests conducted have all Thankfully been Fine. She though is very weak and cannot even sit down on the bed. She is currently recuperating in the hospital and the blood, stool tests were norma. The liver tests were having figures on a slightly higher side and are awaiting the cortisol results in a couple of days. The practioners are trying to find the actual cause of the weakness. The ammonia levels were high and sodium was less. She was on a saline 3 concentration sodium. Can you please advise what may be the trigger for this weakness.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?